Pennsylvania, 2013Damaging Winds in Pennsylvania, July 7, 2013
July 7, 2013 · NWS CTP · 31 events in 13 counties and zones
A line of thunderstorms intensified over northeast West Virginia and tracked northeastward across central Pennsylvania during the mid/late afternoon hours. Strong wind fields aloft and moderate instability promoted numerous reports of damaging winds across a large portion of the CWA.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $125,000
- Crop damage
- None recorded
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of thunderstorms intensified over northeast West Virginia and tracked northeastward across central Pennsylvania during the mid/late afternoon hours. Strong wind fields aloft and moderate instability promoted numerous reports of damaging winds across a large portion of the CWA.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Jul 7, 10:40 AM EST, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 7, 10:40 AM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1140 AM EDT SUN JUL 7 2013
.SYNOPSIS...
A BERMUDA HIGH ANCHORED OFF THE EASTERN SEABOARD WILL CONTINUE TO
FEED VERY WARM AND HUMID AIR NORTHWARD INTO THE COMMONWEALTH.
DAILY CHANCES OF AFTERNOON AND EVENING SHOWERS/THUNDERSTORMS WILL
PERSIST INTO THE UPCOMING WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MORE OF THE SAME IN STORE FOR TODAY...WARM AND HUMID WITH SHOWERS
AND THUNDERSTORMS COOKING UP WITH DAYTIME HEATING.
MODELS GENERATE THE MOST CAPE OVER EASTERN SECTIONS TODAY...IN
RESPONSE TO WHERE THE BEST SUNSHINE IS EXPECTED TO BE. THE ENTIRE
REGION WILL REMAIN IN THE TROPICAL AIRMASS ABOVE NORMAL PWATS
CONTINUE TO STREAM NORTH INTO THE AREA.
SPC DOESN/T OUTLOOK THE REGION TODAY...THOUGH WE ARE IN SEE TEXT.
THE SHEAR ALOFT IS FAIRLY IMPRESSIVE ON THE FRONT SIDE OF THE
UPPER LOW THAT IS FINALLY BEGINNING TO SHEAR OUT OF THE TN/OH
VALLEYS. AS A RESULT WE CANNOT RULE OUT SOME ISOLATED STRONGER
STORMS AS ACTIVITY INCREASES LATER THIS MORNING INTO THE
AFTERNOON. LOW LEVEL FOCUSING IS WEAK...SO WIDESPREAD ORGANIZED
ACTIVITY DOESN/T SEEM LIKELY ACROSS THE NORTH. HOWEVER...A SUBTLE
WAVE DRIFTING NORTH IN THE MID-LEVEL FLOW /YESTERDAY LOCATED IN W
NC/ WILL PROVIDE A BIT MORE FOCUSED LIFT ACROSS THE SOUTH...AND
COMBINED WITH MODERATE FLOW AND CAPE...COULD GENERATE MORE
ORGANIZED ACTIVITY WITH SOME STRONGER STORMS POSS. THIS IS ALSO
NOTED IN THE HRRR...WHICH HAS BEEN PERFORMING WELL OVER THE PAST
COUPLE OF DAYS. ACTIVITY LOOKS TO BEGIN PICKING UP AFTER 18Z IN
THE SW...AND IF SCENARIO PLAYS OUT - TRACKING EASTWARD THROUGH THE
AFTERNOON HOURS.
HIGHS TODAY LOOK LIKE THEY WILL NOT BE MUCH DIFFERENT THAN SUNDAY.
ANOTHER VERY SUMMERY EARLY JULY DAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
SHORT RANGE GUIDANCE AGREES IN TRACKING THE REMNANTS OF THE
AMAZINGLY PERSISTENT UPPER LOW/TROF THROUGH THE REGION OVERNIGHT
AND EARLY MONDAY. THIS SYSTEM HAS ACTED AS A MOISTURE PUMP INTO
THE NE US FOR OVER A WEEK AND ITS DEMISE WILL MARK A TRANSITION
TO MORE OF A ZONAL FLOW ALOFT TO START THE NEW WORK WEEK.
THE BEST FORCING WITH THE UPPER LOW IS EXPECTED TO PASS LATER
TONIGHT...DURING THE NORMAL DIURNAL LULL IN INSTABILITY. IT WILL
LIKELY KEEP A BETTER CHANCE OF SHOWERS GOING DEEPER INTO THE
OVERNIGHT THAN PREVIOUS NIGHTS WITH LOCALLY HEAVY RAIN LIKELY
BEING THE BIGGEST THREAT.
MONDAY WILL REMAIN WARM AND HUMID AND SCATTERED CONVECTION ONCE
AGAIN CANNOT BE RULED OUT...BUT CHANCES SHOULD BE LESS THAN RECENT
DAYS. ENSEMBLES AGREE IN SHUNTING THE AXIS OF HIGHEST PWATS EAST
OF THE AREA...AND MID LEVEL HEIGHT RISES AND WARM ADVECTION SHOULD
ALL COMBINE TO LIMIT OUR INSTABILITY.
TEMPS FROM NEAR 80 IN THE NW...TO THE MID 80S IN THE SE WILL BE
VERY CLOSE TO NORMAL.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
AFTER THE PASSAGE OF THE UPPER LOW...THE UPPER PATTERN WILL BECOME
QUASI-ZONAL FOR A TIME EARLY TO MID WEEK...WITH PA BEING ON THE
SOUTHERN EDGE OF THE WESTERLIES. THE MODELS ARE CONSISTENT WITH
PERSISTENT MOIST WESTERLY FLOW WHICH WILL LEAVE THE REGION
VULNERABLE TO CONVECTION AS WEAK DISTURBANCES RIPPLE EASTWARD OUT
OF THE MIDWEST AND GREAT LAKES.
A STRONGER TROUGH WILL DEEPEN OVER SOUTHERN CANADA AND OVER THE
GREAT LAKES REGION TOWARDS THE END OF THE WEEK. THIS SHOULD RESULT
IN A FAIRLY STRONG FRONTAL PASSAGE SOMETIME LATER WED OR THU AS
SLIGHTLY COOLER BUT MUCH DRIER AIR SLIDES OUT OF THE GR LAKES.
FROM THERE THE UPPER PATTERN ADVERTISED IN SOME LONGER RANGE
GUIDANCE TAKES ON A LOOK THAT IS EERILY FAMILIAR TO WHAT WE HAVE
JUST EXPERIENCED...WITH A NEW CUTOFF LOW FCST TO FORM OVER THE
EASTERN US...AND A RENEWED SURGE OF DEEP SOUTHERLY FLOW
EVENTUALLY EXPECTED TO DEVELOP ONCE AGAIN OVER THE EASTERN US. A
POTENTIAL COMPLICATING FACTOR IS A TROPICAL SYSTEM CURRENTLY WELL
OUT IN THE ATLANTIC THAT THE TROPICAL MODELS TRACK INTO THE
BAHAMAS BY LATE WEEK...MAKING A TANTALIZING FEATURE FOR THE
EASTERN US TROF TO PERHAPS INTERACT WITH.
WHAT HAS BEEN INTERESTING SO FAR THIS JULY HAS BEEN THE RATHER
HIGH LATITUDE THE BERMUDA RIDGE HAS OCCUPIED FOR SO EARLY IN THE
SEASON. THE LATEST PROGS ONCE AGAIN HAVE A STRONG CLOSED UPPER
HIGH AT UNUSUALLY HIGH LATITUDES BY NEXT WEEKEND. IF THE TROPICAL
SYSTEM CAN MANAGE TO HOLD TOGETHER...IT WOULD SUGGEST THE EASTERN
SEABOARD WOULD BE VULNERABLE IN ABOUT A WEEK'S TIME. STAY TUNED.
&&
.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
VFR NOW FOR ALL OF CENTRAL PA. SIMILAR TO THE PAST SEVERAL
DAYS...EXPECT A SHOWERS AND SCT STORMS THIS AFTERNOON AND
EVENING. STORMS WILL BE DISORGANIZED ACROSS NORTHERN MTNS...BUT
POSS FOR SOME STRONGER CONVECTION TO DEVELOP AND PUSH ACROSS
SOUTHERN HALFOF CWA THIS AFTERNOON AND EARLY EVE...DEVELOPING NEAR
KJST-KAOO AFTER 18Z AND POSS IMPACTING KMDT-KLNS AFTER 22Z.
AN UPPER LVL LOW WILL PUSH EAST TOWARD PA MONDAY. THIS WILL BRING
ANOTHER HIGH PROB OF SHRA AND TSRA.
OUTLOOK...
MON...AM LOW CIGS POSS W MTNS. ISOLD THUNDERSTORM IMPACTS.
TUE-THU...AM LOW CIGS POSS W MTNS. SCT THUNDERSTORM IMPACTS
POSS...MAINLY DURING THE PM HOURS.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...LA CORTE/RXR
NEAR TERM...LA CORTE/RXR
SHORT TERM...LA CORTE
LONG TERM...LA CORTE
AVIATION...MARTIN/RXR
Hazardous weather outlook, Jul 7, 12:17 PM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
117 PM EDT SUN JUL 7 2013
PAZ012-018-019-024>028-033>036-041-042-045-046-049>053-056>059-
063>066-081730-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
117 PM EDT SUN JUL 7 2013
...SEVERE THUNDERSTORM WATCH 394 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ004>006-010-011-017-037-081730-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-TIOGA-
117 PM EDT SUN JUL 7 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. A FEW OF
THESE STORMS MAY CAUSE STRONG WIND GUSTS AND LOCALLY HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
RXR
In the hours before
Special weather statement, Jul 7, 11:46 AM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1246 PM EDT SUN JUL 7 2013
PAZ033-071745-
SOMERSET PA-
1246 PM EDT SUN JUL 7 2013
...A STRONG THUNDERSTORM WILL AFFECT SOMERSET COUNTY...
AT 1242 PM EDT...A VERY STRONG THUNDERSTORM WAS 6 MILES SOUTH OF
BRUCETON MILLS...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE WITH THIS STORM. THIS
STORM MAY AFFECT ADDISON...MOUNT DAVIS...GARRETT...BERLIN AND
SHANKSVILLE THROUGH 145 PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100
AND 129.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 40...ROUTE
219.
LAT...LON 3971 7939 3973 7941 3982 7937 3985 7942
3990 7941 4009 7926 4012 7921 4012 7919
4018 7914 4001 7876 3982 7875 3972 7881
FORECASTER: RXRThunderstorm Wind, Somerset
- When
- July 7, 12:30 PM EST
- Where
- Somerset County, Meyersdale
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 39.820, -79.030
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Meyersdale.
Thunderstorm Wind, Somerset
- When
- July 7, 12:45 PM EST
- Where
- Somerset County, 1.06 mi E of Somerset
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.020, -79.060
Thunderstorm winds estimated near 60 mph knocked down trees near Somerset.
Thunderstorm Wind, Somerset
- When
- July 7, 12:45 PM EST
- Where
- Somerset County, 0.53 mi E of Listie
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.030, -79.010
Thunderstorm winds estimated near 60 mph knocked down several trees in Listie.
Thunderstorm Wind, Somerset
- When
- July 7, 12:50 PM EST
- Where
- Somerset County, 0.53 mi W of Adams
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.050, -78.990
Thunderstorm winds estimated near 60 mph knocked down trees along SR 281 near Friedens.
Thunderstorm Wind, Somerset
- When
- July 7, 12:58 PM EST
- Where
- Somerset County, 0.53 mi E of Hooversville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.150, -78.910
Thunderstorm winds estimated near 60 mph knocked down trees near Hooversville.
Thunderstorm Wind, Blair
- When
- July 7, 1:45 PM EST
- Where
- Blair County, 0.53 mi W of Curryville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.280, -78.340
Thunderstorm winds estimated near 60 mph knocked down trees near Currysville.
Thunderstorm Wind, Bedford
- When
- July 7, 1:50 PM EST
- Where
- Bedford County, 0.53 mi W of Stonerstown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.220, -78.280
Thunderstorm winds estimated near 60 mph knocked down trees near Saxton.
Thunderstorm Wind, Huntingdon
- When
- July 7, 2:10 PM EST
- Where
- Huntingdon County, 1.91 mi SW of Snydertown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.363, -78.099
Thunderstorm winds estimated near 60 mph knocked down several trees and large limbs at Lake Raystown Resort. A few trees fell onto vehicles.
Thunderstorm Wind, Huntingdon
- When
- July 7, 2:15 PM EST
- Where
- Huntingdon County, 0.53 mi E of Huntingdon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 40.500, -78.010
Thunderstorm winds estimated near 60 mph knocked down multiple trees in Huntingdon.
Thunderstorm Wind, Huntingdon
- When
- July 7, 2:15 PM EST
- Where
- Huntingdon County, 0.87 mi SW of Orbisonia
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.240, -77.890
Thunderstorm winds estimated near 60 mph knocked down trees near Orbisonia.
Thunderstorm Wind, Huntingdon
- When
- July 7, 2:15 PM EST
- Where
- Huntingdon County, 3.28 mi NW of Blacklog
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.264, -77.943
Thunderstorm winds estimated near 60 mph knocked down trees and utility lines along SR 747 near Orbisonia. The downed trees briefly closed the road.
Thunderstorm Wind, Huntingdon
- When
- July 7, 2:20 PM EST
- Where
- Huntingdon County, Mt Union
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 40.380, -77.880
Thunderstorm winds estimated near 60 mph knocked down trees in Mount Union.
Thunderstorm Wind, Mifflin
- When
- July 7, 2:25 PM EST
- Where
- Mifflin County, 0.69 mi SW of Newton Hamilton
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Public
- Coordinates
- 40.392, -77.838
Thunderstorm winds estimated near 60 mph knocked down several trees and damage corn crops in the Newton-Hamilton area.
Thunderstorm Wind, Mifflin
- When
- July 7, 2:50 PM EST
- Where
- Mifflin County, 0.45 mi E of Lewistown
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Department of Highways
- Coordinates
- 40.601, -77.561
Thunderstorm winds estimated near 60 mph knocked down several trees along US 22. The downed trees briefly closed both east/west bound lanes.
Thunderstorm Wind, Mifflin
- When
- July 7, 2:50 PM EST
- Where
- Mifflin County, 3.59 mi NNW of Reedsville Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Park/Forest Service
- Coordinates
- 40.727, -77.648
Thunderstorm winds estimated near 60 mph knocked down several trees in a wooded area of the Rothrock State Forest about 1/2 mile west of US 322 along Spruce Mountain/Stone Creek Road across from the Laurel Creek Reservoir.
Thunderstorm Wind, Centre
- When
- July 7, 2:55 PM EST
- Where
- Centre County, 0.87 mi SW of Centre Hall
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.840, -77.680
Thunderstorm winds estimated near 60 mph knocked down utility wires in Centre Hall.
Thunderstorm Wind, Franklin
- When
- July 7, 3:00 PM EST
- Where
- Franklin County, 1.06 mi W of Shippensburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.050, -77.540
Thunderstorm winds estimated near 60 mph knocked down trees just west of Shippensburg near the Franklin/Cumberland county line.
Thunderstorm Wind, Centre
- When
- July 7, 3:05 PM EST
- Where
- Centre County, Spring Mills
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.850, -77.570
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Spring Mills.
Thunderstorm Wind, Centre
- When
- July 7, 3:15 PM EST
- Where
- Centre County, 0.87 mi NW of Millheim
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 40.890, -77.480
Thunderstorm winds estimated near 60 mph knocked down trees in Millheim.
Thunderstorm Wind, Union
- When
- July 7, 3:40 PM EST
- Where
- Union County, 1.04 mi W of Mifflinburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.920, -77.050
Thunderstorm winds estimated near 60 mph knocked down trees in Mifflinburg.
Thunderstorm Wind, Union
- When
- July 7, 3:45 PM EST
- Where
- Union County, Lewisburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.950, -76.880
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Lewisburg.
Thunderstorm Wind, Northumberland
- When
- July 7, 3:45 PM EST
- Where
- Northumberland County, 1.22 mi WSW of Sunbury
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 40.862, -76.791
Thunderstorm winds estimated near 70 mph knocked down several trees in and around Sunbury. The damaging winds also partially removed two roofs from buildings.
Thunderstorm Wind, Lycoming
- When
- July 7, 4:00 PM EST
- Where
- Lycoming County, 0.86 mi NE of Newberry
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.240, -77.020
Thunderstorm winds estimated near 60 mph knocked down trees and wires in Williamsport. One tree fell on a house and caused minor damage.
Thunderstorm Wind, Lycoming
- When
- July 7, 4:00 PM EST
- Where
- Lycoming County, 0.86 mi WSW of Williamsport
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 41.247, -77.016
Thunderstorm winds estimated near 60 mph knocked down large tree limbs and damaged a few street lights near the Williamsport Hospital.
Thunderstorm Wind, Dauphin
- When
- July 7, 4:05 PM EST
- Where
- Dauphin County, Charlton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.330, -76.780
Thunderstorm winds estimated near 60 mph knocked down several trees near Linglestown.
Thunderstorm Wind, Lycoming
- When
- July 7, 4:10 PM EST
- Where
- Lycoming County, 1.71 mi WNW of Hughesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.240, -76.760
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires near Hughesville.
Thunderstorm Wind, Sullivan
- When
- July 7, 4:10 PM EST
- Where
- Sullivan County, 2.43 mi S of Millview
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 41.465, -76.575
Thunderstorm winds estimated near 60 mph knocked down trees at Worlds End State Park.
Thunderstorm Wind, Lebanon
- When
- July 7, 4:30 PM EST
- Where
- Lebanon County, 2.76 mi N of Fredericksburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.490, -76.430
Thunderstorm winds estimated near 60 mph knocked down trees near Fredericksburg.
Thunderstorm Wind, Sullivan
- When
- July 7, 4:35 PM EST
- Where
- Sullivan County, 0.59 mi SSW of Muncy Vly
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 41.343, -76.585
Thunderstorm winds estimated near 60 mph knocked down trees in Muncy Valley.
Thunderstorm Wind, Sullivan
- When
- July 7, 4:45 PM EST
- Where
- Sullivan County, 1.28 mi SE of Forksville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 41.488, -76.601
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Forksville.
Thunderstorm Wind, Lebanon
- When
- July 7, 5:00 PM EST
- Where
- Lebanon County, Lebanon
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.330, -76.420
Thunderstorm winds estimated near 60 mph knocked down utility wires in Lebanon city.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in New York, July 7 to 8, 20131 death · 1.75 in hail · 14 events
- Excessive Heat in New York, July 7 to 8, 20131 death · 1 event
- Flash Flooding in Vermont, July 7 to 10, 2013$625,000 · 10 events
- Flash Flooding in New York, July 7 to 8, 2013$230,000 · 10 events
- Hail in Nebraska, July 7, 2013$265,000 · 1.75 in hail · 6 events
- Damaging Winds in West Virginia, July 7, 2013$148,000 · 50 kt wind · 9 events
- Hail and Damaging Wind in Wisconsin, July 7 to 8, 2013$99,000 · 65 kt wind · 6 events
- Lightning Strike in Guam, July 7, 2013$50,000 · 1 event
- Hail and Damaging Winds in New Jersey, July 7, 2013$34,000 · 1.75 in hail · 6 events
- Damaging Wind in Connecticut, July 7, 2013$30,000 · 50 kt wind · 1 event
- Flash Flooding and Damaging Winds in South Dakota, July 7, 2013$17,000 · 61 kt wind · 12 events
- Hail and Damaging Winds in Nebraska, July 7, 2013$25,000 · 1 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 451333, 451334, 451335, 451336, 451338, 451341, 451340, 451342, 451344, 451345, 451357, 451346, 452009, 451361, 452008, 451348, 451369, 451350, 451349, 451351, 451359, 451360, 451353, 451366, 451354, 451355, 451364, 451368, 451371, 451370, 451367.